Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 6


Approximate Analytic Solutions for the Influence of Mass Flux on Mixed Convection in a Saturated Porous Medium

PP: 2859-2868
Randolph C. Rach, Lazhar Bougoffa, Ammar Khanfer,
In this paper, we have considered the nonlinear coupled boundary-layer equations that describe the problem of injection or extraction of fluid along the surface of an inclined wall embedded in a saturated porous medium. We obtain very accurate approximate analytic solutions in closed-form by a direct method for the special cases l = 0 and l = 1. Furthermore, an accurate analytic series solution is obtained by the modified Adomian decomposition method for the two limiting cases of free and forced convection by setting Rak Pex = 0 and Rak Pex 6= 0, respectively.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved